Journal Article

Exponential stability for a class of nonlinear systems with time‐delays in both state and controls

Jinran Li, Weijun Song and Zhaopeng Ding

in IMA Journal of Mathematical Control and Information

Published on behalf of Institute of Mathematics and its Applications

Volume 20, issue 3, pages 347-357
Published in print September 2003 | ISSN: 0265-0754
Published online September 2003 | e-ISSN: 1471-6887 | DOI: http://dx.doi.org/10.1093/imamci/20.3.347
Exponential stability for a class of nonlinear systems with time‐delays in both state and controls

Show Summary Details

Preview

This paper concerns about exponential stability of a class of nonlinear systems with time delay in both state and controls. By using Lyapunov stability theory, we design a continuous controller and give a sufficient condition under which the delay systems is exponentially stable.

Keywords: exponential stability; nonlinear systems; time delay

Journal Article.  0 words. 

Subjects: Mathematics

Full text: subscription required

How to subscribe Recommend to my Librarian

Users without a subscription are not able to see the full content. Please, subscribe or login to access all content.